Advances in Theoretical and Mathematical Physics

Volume 22 (2018)

Number 4

Scattering theory for the Dirac equation in Schwarzschild–Anti–de Sitter space-time

Pages: 1007 – 1069



Guillaume Idelon-Riton (Institut Fourier, Université de Grenoble, Saint-Martin d’Hères, France)


We show asymptotic completeness for linear massive Dirac fields on the Schwarzschild–Anti–de Sitter space-time. The proof is based on a Mourre estimate. We also construct an asymptotic velocity for this field.

Published 5 December 2018